# SDR CA031022001

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 2760 · Drag Control System
- Part: Ball Joint
- Part number: M633741
- Condition: Separated
- Location: Spoiler
- Component: Flight Spoiler
- Component part number: 6009130311
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO TOUCHDOWN THE AIRCRAFT ROLLED TO THE RT.  FLIGHT SPOILERS WERE SELECTED, BOTH EXTENDED AT FIRST THEN THE LT SPOILER SUDDENLY RETRACTED TO THE '0' POSITION AS A RESULT OF THIS THE AIRCRAFT IMMEDIATELY ROLLED TO THE RT. THE PILOT CORRECTED THE CONDITION BY TURNING THE CONTROL WHEEL TO THE LEFT. ON GROUND, MAINTENANCE INSPECTED THE SPOILER SYSTEM AND IT WAS NOTICED THAT THE BALL JOINT ON THE SPOILER CABLE HAD SEPARATED.
